# SDR USAA030020

- Difficulty date: February 26, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOND SKIN CRACKED 2 INCHES, 2.5 INCHES AFT OF 727D 23R.  INSTALLED DOUBLER PER TR 53-60-03.  (M)
